Discussions By Condition: Medical Stories

visiting a thai hostess bar - now I have something nasty

Posted In: Medical Stories 3 Replies
  • Posted By: StupidStupid
  • January 24, 2007
  • 00:02 PM

I have done something really stupid

Nearly 3 months ago whilst visiting BKK I visited a hostess bar and had 2 girls maturbate my penis whilst I touched their vaginas simultanously and then they encouraged me to masturbate myself and finish off by climaxing onto one girls vagina. There might have been slight minimal contact with her skin but no penetration but I did not use a condom either.

A week later, I noticed a little but painless lump on my shaft of my penis. It never grew bigger or smaller and did not bother me as it looked nothing like a syphillis chancre. Then I started to itch, and I mean really itch, a slight tingling on my penis at first and then itching all around my pubic region. Then I got back pain, it felt painful in my right kidney but it was my left testicles that would ache even more.

I decided to not chance it and bought doxycycline 100mg x 2 per day and metrodiazanol 100 mg x 2 per day and I treated myself and my gf, who showed no symptoms whatsoever hoping to erradicate it. In the last week I increased the doxycycline to 300 mg per day. My gf stopped taking it after 10-12 days

For 3-4 weeks I have been taking it and all seemed well but after having sex with my gf 2 days ago, I noticed that a slight itching is beginning to return, I have a red rash at the base of my penis that blistered up and then went away in an hour, leaving a small red rash and my left testicle is sore again. My gf says she experiences no symptoms whatsoever and her vagina looks amazingly healthy and she is faithful

I know that the gulity conscience might make my symptoms worse but it is almost certain I have contracted something, can anyone help me as to what medications I can take to get rid of these symptoms

Hope it all makes sense, my head is a shambles right now

StupidStupid Man

Reply Flag this Discussion

3 Replies:

  • I'd be visiting an STD clinic if I were you - like now. How can you purchase the medications you took? Are they prescription?
    Anonymous 42,789 Replies
    • January 25, 2007
    • 11:57 PM
    • 0
    Flag this Response
  • I live in Thailand, can buy whatever you like from the chemist here !!As for my symptoms, it now looks like razor burn on my penis shaft. The itching has not returned but I do have diarreheha everyday for the last 2-3 months as wellAny suggestions
    StupidStupid 1 Replies
    • January 26, 2007
    • 03:07 AM
    • 0
    Flag this Response
  • You should defenetley go see a doctor if your dihearea has persisted this long. You may develop other health complications from prolonged diharrea like that. Manwhile eat alot of yogurt everyday to maintain a good count of your bacteria, and eat alot of fibre containing food so that you fix the diahrrea at least.As for your genital rash, you need to go to an STD clinic and have it checked. You may have irritated it by the stuff you were putting on, but just to be on the safe side if i wer eyou i would go to an STD clinic and have it cheked.
    OriginalStarter 5 Replies
    • January 26, 2007
    • 05:05 AM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?